Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

GERD, high BP, palpitations, discomfort. Taking sodium raberprazole, hormonal pills. Help?

i am taking medications for my gerd, and i think maybe one of them is causing my blood pressure rise. i am taking sodium raberprazole before breakfast, ganaton every meal, ranitidine at bedtime,fluimucil twice a day, and a hormonal pill, diane 35. which of these meds cause my high blood pressure? i am 32 years old female. moreso, if my bp is 130/90, can i take hydroxyzine iterax for my palpitations and gaviscon to relieve my discomfort? how about ganaton? or is it safe to take these 3 at this bp? thank you. hope to hear from you...
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist.

Among all these medicine diane-35 can lead to increase in BP.

No you should not take hydroxyzine for same as it is antihistaminic and rather will lead to increase in BP.

Instead you take some betablockers which take care of both hypertension and palipitations.

Dont take gaviscon for discomfort, rather I will advise to continue with bath rabeprazole and ganaton

Few more tips:
1.Avoid fatty meals
2. Dont lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise.

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor